# SDR SWAA2023082892324

- Difficulty date: August 22, 2023
- Submitted: August 28, 2023
- Operation: Air carrier
- Aircraft: N8317M
- Make and model: Boeing 737-8H4
- Aircraft serial: 36992
- Aircraft time: 36,505 hours, 16,900 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CL
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER TAKE OFF GEAR WOULD NOT RETRACT - GEAR HANDLE DID RAISE TO THE UP POSITION - BOTH RED AND GREEN LIGHTS WERE ILLUMINATED ON ALL THREE GEAR POSITIONS - PERFORMED QRH CHECKLIST 14.6 - (CONT. BELOW) (CONTINUED FROM ABOVE) - GEAR HANDLE MOVED FREELY IN BOTH DIRECTIONS AND DIRECTIONS - LANDING WEIGHT 128.3<[01] PERFORMED FIM TASK 32-30 TASK 815. NO DEFECTS NOTED. GEAR OPERATES NORMALLY. CLEANED AREA AROUND MANUAL EXTENSION SWITCH AND ACCESS DOOR.
